$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Lemsip Multi Relief Hot Drink 10 Sachets
  Product ID: 64502

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Lemsip Multi Relief Hot Drink 10 Sachets

Lemsip Multi Relief Hot Drink 10 Sachets

Product ID: 64502
$13.99
SAVE $1.00
Don't Pay RRP: $14.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Use this Lemsip for temporary relief of: Headache & Fever, Sore Throat, Blocked or Runny Nose, Chest Congestion, Body Aches & Pains, Non-drowsy.

Use this Lemsip for temporary relief of: Headache & Fever, Sore Throat, Blocked or Runny Nose, Chest Congestion, Body Aches & Pains, Non-drowsy.

  • Contains paracetamol. Keep out of reach of children.
  • Guaiphenesin works to break up chest congestion, making your cough more productive.
  • Does not contain Gluten.
  • Contains total sugars 2.0g in a base including Sucrose, Aspartame, Saccharin & Lactose.
  • Contains 129mg (5.6mmol) of Sodium per sachet which should be taken into account by those on a low sodium diet.

Relieves: Blocked or Runny Nose| Body Aches and Pains| Chest Congestion| Fever| Headache| Sore Throat

Boxed Contents: 10 Pack

Size: 10 Pack

Contents: 10 Pack

Flavour: Lemon

Warnings

KEEP OUT OF REACH OF CHILDREN

PRECAUTIONS

CONTAINS PARACETAMOL. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. CONTAINS PHENYLEPHRINE. See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication. Sachet safety sealed - do not use if torn or damaged. PHENYLKETONURICS: CONTAINS PHENYLALANINE.

FIRST AID INFORMATION

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Ingredients

Contains: Each sachet of powder contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg and Guaiphenesis 200mg. Contains total sugars 2.0g in a base including Sucrose, Aspartame, Saccharin & Lactose. Contains 129mg (5.6mmol) of Sodium per sachet which should be taken into account by those on a low sodium diet. Phenylketonurics: Contains Phenylalanine.

Directions

Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Adult Dosage: Do not use for more than a few days, unless advised to by a doctor.

Storage Temperature: Store below 25°C in a dry place.

Rated 5 out of 5 by from Great Reliever of sore throat I bought this product when my dad had a severe infection and was coughing day and night! Despite having panadol he wasn't getting better. That is when we tried Lemsip and within a couple of days he got his voice back and started getting better! I will now always keep this product at home for any such times in the future!
Date published: 2018-10-30
Rated 5 out of 5 by from Work so quickly such effective formula. i normally do not take any medicine when having flu, only vitamin c products and drink juice. This product is perfect for me as it comes as hot drink with lemon flavor, also it works very fast. I was having how-grade fever last time, had this and after one day i was feeling much better already.
Date published: 2018-10-23
  • y_2018, m_12, d_14, h_19
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.9
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_2
  • loc_en_AU, sid_64502, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT